| Model Number |
TRB24-REG |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
Hematoma (1884)
Type of Reportable Event
Malfunction
Event or Problem Description
Terumo medical corporation received the following reported information: following a left heart cath, the tr band was applied.However, a deflation issue with the balloon occurred and led to a hematoma.The estimated blood loss was less than 250cc.
Additional Manufacturer Narrative
E3: occupation: territory manager the actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
Additional Manufacturer Narrative
One sealed and unopened tr band was returned to terumo medical corporation for assessment.The sample was opened to perform functional testing.The sample was subjected to visual analysis.No damage or deformities were noted on the band or inflator.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.No air bubbles were observed from the check valve or balloon assembly.The sample passed leak testing.The complaint cannot be confirmed for air leakage issues because the sample used in the procedure was not returned for assessment.The returned unopened and unused sample did not leak.Without the original sample from the procedure, the exact root cause cannot be determined.Review of the device history record showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).